Dialogue matters:transcending dichotomies

Wodak, Ruth Emily (2016) Dialogue matters:transcending dichotomies. Journal of Multicultural Discourses, 11 (4). pp. 367-374. ISSN 1744-7143

[img]
Preview
PDF (CommentaryGeeWodak2016 v2)
CommentaryGeeWodak2016_v2.pdf - Accepted Version
Available under License Creative Commons Attribution-NonCommercial.

Download (240kB)
Item Type:
Journal Article
Journal or Publication Title:
Journal of Multicultural Discourses
Additional Information:
This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of Multicultural Discourses on 09/11/2016, available online: http://www.tandfonline.com/10.1080/17447143.2016.1248970
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3300/3310
Subjects:
ID Code:
82511
Deposited By:
Deposited On:
01 Nov 2016 15:34
Refereed?:
Yes
Published?:
Published
Last Modified:
24 Oct 2020 04:27